Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Diagnosed enlarged prostate. Advised Neeri syrup with lots of water. Any other medication required?

Hi, I am 34 years old. I just got my ultrasound report said A calculus of 4.1 mm is seen in the mid calyx. No mass or hydronephrosis seen. And, Prostate is enlarged in size and shows normal echotexture. Measures 42x38x33 mm. Weight is approx 27.8 gms. ( ENLARGED PROSTATE GRADE 1). My doctor advised me to take Neeri syrup and drink lot of water. Kindly suggest if it is ok or do I need to take anything else. Regards, Vikrant Singh Age: 34 New Delhi
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Thanks for the query.
The best way to prevent kidney stones is to drink more fluids.. About 3.5l/day.
With regards to NEERI syrup we have no evidence in Allopathy. However Ayurvedic doctors use it quite often.
If you have an enlarged prostate it's a good idea to see a urologist who wil examine you and may advise further tests like PSA.
Hope this helps.
Good luck.
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor